Abstract and Applied Analysis

New Types of Continuities

İbrahim Çanak and Mehmet Dik

Full-text: Open access

Abstract

A new concept of quasi slowly oscillating continuity is introduced. Furthermore, it is shown that this kind of continuity implies ordinary continuity, but the converse is not always true.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 258980, 6 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620719

Digital Object Identifier
doi:10.1155/2010/258980

Mathematical Reviews number (MathSciNet)
MR2646690

Zentralblatt MATH identifier
1192.26003

Citation

Çanak, İbrahim; Dik, Mehmet. New Types of Continuities. Abstr. Appl. Anal. 2010 (2010), Article ID 258980, 6 pages. doi:10.1155/2010/258980. https://projecteuclid.org/euclid.aaa/1288620719


Export citation